MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 181347HFRM-V
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was available but has not been returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
As reported, a 13mm x 47 cm hydroframe 18 was then inserted into the microcatheter.Excessive resistance was felt when inserting this coil and when attempts were made to remove the coil it detached in the microcatheter.The jailed headway duo was then unable to be used to deliver further coils to the aneurysm resulting in sub optimal treatment of the target.It is not possible to retreat with further coils due to the flow diverting stent insitu so the patient will be monitored at regular follow up intervals and a decision will be made as to whether they require additional treatment and if so, the nature of that treatment will be determined in the future.No patient injury reported, however the incident has resulted in an incomplete treatment of a large aneurysm and limited the options for further treatment of the lesion.The patient is stable.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant to be slightly stretched and wavy at the proximal end, which is consistent with the coil experiencing resistance within the microcatheter as described in the reported event.However, the implant was found to still be attached to the pusher.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but stretching is consistent with the device experiencing forces exceeding the implant's yield strength.The microcatheter used with the coil system during the procedure was found to be flattened at approximately 16cm from the distal tip, which may have caused or contributed to the resistance described in the reported event.
 
Event or Problem Description
See h11 for product investigation results.

Brand Name
HYDROFRAME-18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22734334
Report Number2032493-2025-90378
Device Sequence Number7189058
Product Code KRD
UDI-Device Identifier00810170015175
UDI-Public(01)00810170015175(11)221220(17)271130(10)0000301841
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number181347HFRM-V
Device Lot Number0000301841
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown